# SDR UALA2012092905487

- Difficulty date: September 27, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 66,794 hours, 11,764 cycles
- Engine: Pwa PW4077
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005239P
- Part serial: 34
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RADOME DAMAGED BY BIRD STRIKE.  REPLACED NOSE RADOME AS PER AMM 53-12-01 PAGE SERIE 400.  RADOME P/N 284T0052-39P S/N 0976 BORROWED.
